MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR SWAN-GANZ CATHETER; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES, PR SWAN-GANZ CATHETER; CATHETER, FLOW DIRECTED
Model Number 774F75
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in a mitral case, this swan ganz catheter took a long time to display cardiac output (co) and then it was provided intermittently since blood temperature was swinging and out of range.The catheter was still in situ in patient.No further information available.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.Patient demographics unable to be obtained.Follow up is ongoing to clarify whether the device is available for evaluation.An investigation has been initiated to consider any potential factors that may have contributed to this complaint.A supplemental report will be forthcoming with the evaluation results.
 
Additional Manufacturer Narrative
Based on further information provided, an error message was displayed at the time of the event.The displayed error message appropriately alerts the user of a potential issue; including but not limited to inaccurate values, and intermittent signal / connection.This will prompt the clinician to conduct routine trouble shooting.If unable to correct, the catheter can be exchanged for a new one through the sheath introducer without an increase in the inherent risk of infection and with minimal delay in monitoring or treatment.As such, this event is no longer considered reportable and a corrected supplemental report is being submitted.

Brand Name
SWAN-GANZ CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key23048695
Report Number2015691-2025-07555
Device Sequence Number9741878
Product Code DYG
UDI-Device Identifier00690103146998
UDI-Public(01)00690103146998(17)260923(11)240923(10)66010493
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/23/2026
Device Model Number774F75
Device Lot Number66010493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown